The F-signature and strong F-regularity

Ian M. Aberbach, Graham J. Leuschke

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

We show that the F-signature of a local ring of characteristic p, defined by Huneke and Leuschke, is positive if and only if the ring is strongly F-regular.

Original languageEnglish (US)
Pages (from-to)51-56
Number of pages6
JournalMathematical Research Letters
Volume10
Issue number1
DOIs
StatePublished - Jan 2003

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The F-signature and strong F-regularity'. Together they form a unique fingerprint.

Cite this